MathSciNet Relay Station
MathSciNet bibliographic data
MR2754115 82C10 (35C08 35Q55)
Kevrekidis, Panayotis G.; Frantzeskakis, Dimitri J. Multiple dark solitons in Bose-Einstein condensates at finite temperatures. Discrete Contin. Dyn. Syst. Ser. S 4 (2011), no. 5, 1199–1212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement